Advil Cold & Sinus Daytime/Nighttime Pack
12 Day+ 6 Night Caplets

$12.51

Advil Cold & Sinus Daytime/Nighttime offers relief of cold & sinus symptoms day and night. Daytime caplets offer fast, effective relief of nasal congestion, sinus pain, headache and fever, to keep you going during the day. Nighttime caplets offer added relief from runny nose and sneezing, so you can rest.

Uses:
Advil Cold & Sinus Daytime: For effective relief of: nasal congestion; sinus pain; headache; fever; body aches and pain; pain of sore throat. Advil Cold & Sinus Nighttime: For effective relief of: nasal congestion; sinus pain; headache; fever; runny nose; sneezing; body aches and pains; itchy, watery eyes, pain of sore throat.

Active Ingredients:
Daytime Caplets: Ibuprofen 200 mg / Pseudoephedrine Hydrochloride 30 mg; Analgesic / Decongestant Nighttime Caplets: Ibuprofen 200 mg / Pseudoephedrine Hydrochloride 30 mg / Chlorpheniramine Maleate 2 mg; Analgesic / Decongestant / Antihistamine

Non-medicinal Ingredients: Acetylated monoglycerides, ammonium hydroxide, carnauba wax, corn starch, croscarmellose sodium, ethoxyethanol, FD&C red no. 40, FD&C yellow no. 6, glyceryl behenate, hypromellose, iron oxides, lecithin, microcrystalline cellulose, polydextrose, polyethylene glycol, povidone, pregelatinized starch, propylene glycol, silicon dioxide, simethicone, sodium benzoate, sodium lauryl sulfate, stearic acid, sucrose, titanium dioxide.

Directions: Adults and children over 12 to 65 years: Take 1 or 2 Advil Cold & Sinus Daytime or Nighttime caplets every 4 to 6 hours as needed. Do not exceed a combined total of any 6 caplets of Advil Cold & Sinus Daytime or Nighttime caplets in 24 hours, unless directed by a physician. Do not use longer than 3 days for fever or 5 days for pain relief or cold symptoms.

Caution: Keep out of reach of children. This package contains enough medicine to seriously harm a child. Do not give to children under 12 unless directed by a physician.

Advil Cold & Sinus Daytime/Nighttime offers relief of cold & sinus symptoms day and night. Daytime caplets offer fast, effective relief of nasal congestion, sinus pain, headache and fever, to keep you going during the day. Nighttime caplets offer added relief from runny nose and sneezing, so you can rest.

Uses:
Advil Cold & Sinus Daytime: For effective relief of: nasal congestion; sinus pain; headache; fever; body aches and pain; pain of sore throat. Advil Cold & Sinus Nighttime: For effective relief of: nasal congestion; sinus pain; headache; fever; runny nose; sneezing; body aches and pains; itchy, watery eyes, pain of sore throat.

Active Ingredients:
Daytime Caplets: Ibuprofen 200 mg / Pseudoephedrine Hydrochloride 30 mg; Analgesic / Decongestant Nighttime Caplets: Ibuprofen 200 mg / Pseudoephedrine Hydrochloride 30 mg / Chlorpheniramine Maleate 2 mg; Analgesic / Decongestant / Antihistamine

Non-medicinal Ingredients: Acetylated monoglycerides, ammonium hydroxide, carnauba wax, corn starch, croscarmellose sodium, ethoxyethanol, FD&C red no. 40, FD&C yellow no. 6, glyceryl behenate, hypromellose, iron oxides, lecithin, microcrystalline cellulose, polydextrose, polyethylene glycol, povidone, pregelatinized starch, propylene glycol, silicon dioxide, simethicone, sodium benzoate, sodium lauryl sulfate, stearic acid, sucrose, titanium dioxide.

Directions: Adults and children over 12 to 65 years: Take 1 or 2 Advil Cold & Sinus Daytime or Nighttime caplets every 4 to 6 hours as needed. Do not exceed a combined total of any 6 caplets of Advil Cold & Sinus Daytime or Nighttime caplets in 24 hours, unless directed by a physician. Do not use longer than 3 days for fever or 5 days for pain relief or cold symptoms.

Caution: Keep out of reach of children. This package contains enough medicine to seriously harm a child. Do not give to children under 12 unless directed by a physician.